# SDR LR7A2015051200567

- Difficulty date: May 12, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 54,216 hours, 31,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 3528961
- Condition: Cracked
- Location: Bs 946
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 CHECK, FOUND THE LT AFT FUSELAGE BS 946 GUSSET BUTTERFLY FITTING WAS CRACKED; LBL 53 - 66, WL 264 - 276.  GUSSET FITTING REPLACED IAW SRM 51-60 AND 51-70.
